# SDR DALA2017050403648

- Difficulty date: May 3, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 45,359 hours, 19,854 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Condition: Failed
- Location: Pa
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2 HRS INTO FLT,  NOTICED A FAINT ACRID ODOR WHEN TRING TO CALL F/A. FOUND THE CABIN NOTIFICATION CHIME INOPERATIVE.  WORKED NORMALLY PRIOR TO THIS.  THEN TRIED PA ALSO INOPERATIVE.  ELECTED NOT TO PULL AND RESET CIRCUIT BREAKERS  DUE TO ACRID ODOR AT THE TIME OF FAILURE.  FOUND PA AMPLIFIER BITE TEST WILL NOT PASS.  REPLACED PA AMPLIFIER IAW AMM 23-31 INSTALLATION TEST PASSED IAW FIM 23-31.
